# SDR CALA2025051204610

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N37508
- Make and model: Boeing 737-9
- Aircraft serial: 43439
- Aircraft time: 15,341 hours, 5,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A352147
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISH PERMANENT REPAIR OF FWD LOWER FUSELAGE BY RADOME AT STA 178  BL 0 PER ECRA 5310-08583 PART 3, ON OR BEFORE 24 MONTHS ...REF L/P# 4699788 FOR ALL WORK ACCOMPLISHED. UPGRADED TO MAJOR REPAIR REF EC/RA#:5310-08583 REV A. ADDED ESFR INFORMATION.  REF EC/RA 5130-08583 REV A PART 1 D. 24. VERIFIED GENERATION OF A DIP TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 ON OR BEFORE 24 MONTHS." REF EC/RA 5130-08583 REV A PART 1 D. 24. TOMC APPROVED. DIP ISSUED IAW ECRA 5310-08583 TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 ON OR BEFORE 24 MONTHS.
